Exponential bounds for noncommuting systems of matrices

Volume 144 / 2001

Brian Jefferies Studia Mathematica 144 (2001), 197-207 MSC: Primary 47A60, 46H30; Secondary 47A25, 30G35. DOI: 10.4064/sm144-3-1


It is shown that a finite system $T$ of matrices whose real linear combinations have real spectrum satisfies a bound of the form $\| e^{i\langle T,\zeta \rangle }\| \le C(1+|\zeta |)^se^{r|\Im \zeta |}$. The proof appeals to the monogenic functional calculus.


  • Brian JefferiesSchool of Mathematics
    The University of New South Wales
    Sydney, NSW 2052, Australia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image